# SDR AALA201801179004

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 47,722 hours, 29,031 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUT OF ADJUSTMENT AT THE RIGGING POINT TORSION BAR BELLCRANK.   MAINTENANCE PERFORMED AN ADJUSTMENT OF THE PAX DOOR IAW AMM 52-13-21-400-001-A, AND PERFORMED A SATISFACTORY OPS CHECK.
